# SDR UALA2012010900195

- Difficulty date: January 7, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 66,711 hours, 12,872 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Converter
- Part number: 757183F
- Part serial: 68
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELECTRICAL BACKUP SYSTEM FAULT AFTER ENGINE START.  REPLACED CONVERTER PER MM. OPS CHECKED GOOD.
